RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Sokolov Aleksandr Alekseevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:94
Abstract pages:385
Full texts:169
References:27

http://www.mathnet.ru/eng/person24900
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1998
1. A. A. Sokolov, “Novel method for the control of the envelope of pulse trains from solid-state lasers with passive mode locking”, Kvantovaya Elektronika, 25:9 (1998),  792–794  mathnet [Quantum Electron., 28:9 (1998), 771–773  isi]
1980
2. A. A. Anikin, V. K. Malinovskii, A. A. Sokolov, “Mechanism of enhancement of light scattering during optical recording in $As_2S_3$ films”, Kvantovaya Elektronika, 7:1 (1980),  179–181  mathnet [Sov J Quantum Electron, 10:1 (1980), 100–101  isi]
1971
3. V. Ch. Zhukovskii, A. A. Sokolov, I. M. Ternov, B. V. Kholomai, “Quantum theory of the motion of relativistic electrons in an axisymmetric magnetic field of a focusing type”, TMF, 6:1 (1971),  78–86  mathnet; Theoret. and Math. Phys., 6:1 (1971), 56–62

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019